Alert archive / Missouri / Areal Flood Warnings in 2011

Areal Flood Warning 64, NWS St. Louis, MO

June 27, 2011Knox County, Lewis County, Missouri

NWS St. Louis, MO issued this areal flood warning at Jun 27, 2011, 8:22 AM CDT for Knox County, Lewis County, Missouri. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 8:22 AM CDT (13:22 UTC)
Expired
Jun 27, 2011, 8:30 PM CDT
In force
12 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Knox County, MO, Lewis County, MO

The radar

The Quad Cities radar (KDVN), 191 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WGUS43 KLSX 271322
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT MON JUN 27 2011

MOC103-111-280130-
/O.NEW.KLSX.FA.W.0064.110627T1322Z-110628T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX MO-LEWIS MO-
822 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI...
  LEWIS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 830 PM CDT MONDAY

* AT 820 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
  FLOODING ACROSS THE WARNED AREA. NUMEROUS ROADS ARE CLOSED
  INCLUDING ROUTES K...J AND B...AS WELL AS ROUTE 11.  ALSO...
  HIGHWAY 151 NEAR NOVELTY WAS CLOSED DUE TO FLOODING. THE MAIN 
  AREA OF RAIN HAS MOVED OUT. HOWEVER...ADDITIONAL RAIN IS POSSIBLE
  LATER TO DAY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...
  EDINA...COLONY...EWING...GREENSBURG...KNOX CITY...LA BELLE...
  LEWISTOWN...MAYWOOD...PLEVNA...BARING...HURDLAND AND STEFFENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4031 9195 4026 9194 4025 9155 4023 9150
      4016 9151 4004 9150 3995 9144 3996 9235
      4030 9235 4031 9234

$$

BYRD
1 follow-up statement
684 
WGUS83 KLSX 280135
FLSLSX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT MON JUN 27 2011

MOC103-111-280146-
/O.EXP.KLSX.FA.W.0064.000000T0000Z-110628T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX MO-LEWIS MO-
835 PM CDT MON JUN 27 2011

...THE FLOOD WARNING THAT WAS IN EFFECT FOR LEWIS AND KNOX COUNTIES
HAS BEEN ALLOWED TO EXPIRE...

WHILE THE FLOODING THREAT FROM THE RAINS OF THE LAST FEW DAYS HAS 
SUBSIDED.  HOWEVER...THIS SUMMERS WET WEATHER IS KEEPING WATER 
LEVELS VERY HIGH ON MANY RIVERS IN THE AREA...AND FLOODING CAN BE 
EXPECTED IN AND NEAR THESE RIVERS.

MOTORISTS SHOULD CONTINUE TO USE CAUTION IN AND NEAR LOW LYING AREAS 
NEAR THESE LARGER RIVERS...AND NEVER DRIVE ONTO A FLOODED ROADWAY. 
OBEY ALL TRAFFIC SIGNS AND BARRICADES...THEY HAVE BEEN PLACED 
THERE TO KEEP YOU SAFE!

LAT...LON 4031 9195 4026 9194 4025 9155 4023 9150
      4016 9151 4004 9150 3995 9144 3996 9235
      4030 9235 4031 9234

$$

TRUETT

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 27, 6:46 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 27, 6:46 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CDT MON JUN 27 2011

.DISCUSSION...
/500 AM CDT MON JUN 27 2011/

EARLY THIS MORNING...NEAR ZONAL H500 FLOW EXISTED ACROSS THE AREA
WITH A H500 RIDGE EXPANDING OVER THE S CNTRL CONUS.  A SFC FRONTAL
BOUNDARY EXTENDS W-E FROM A PARENT LO OVER S CNTRL KS THRU SRN MO
AND INTO SRN IL.  THIS FRONT WAS A WRMFNT UNTIL YET ANOTHER SERIES
OF TSRA COMPLEXES ROLLED THRU AND HAS EFFECTIVELY SUPPRESSED ANY NWD
MOVEMENT...AT LEAST TEMPORARILY.  A VEERED 60KT H850 JET EXISTED
NOSING INTO SWRN MO AND HAS HELPED TO EXPAND SRN EDGE OF CONVECTION
WITH RATHER SOLID AREAS OF RAIN AND TSRA OVER CNTRL AND NRN MO AND
MUCH OF IL.  OUTFLOW BOUNDARY HAS BEEN SHOVED TO FAR SRN MO AND SRN
IL.  TEMPS HAVE COOLED INTO THE LOW-MID 60S WHERE RAIN HAS FALLEN
AND TO A LESSER EXTENT ELSEWHERE IN THE SRN FA BEHIND THE OUTFLOW.

PERSISTENT CONVECTION BEING MAINTAINED BY LO LEVEL JET IN THE S...
MCV IN THE N WITH FRONTOGENETICAL FORCING AND OLD MCV.  MUCH OF THIS
SHOULD PERSIST AT LEAST INTO MID MORNING BEFORE BEGINNING TO FADE
AND/OR EXIT THE FA.  CONVECTIVE DEBRIS CLOUDS LATER THIS MORNING
WILL PREVENT TEMPS FROM GETTING TOO WARM TOO QUICKLY FOR MANY
AREAS...BUT WITH DIMINISHING PCPN COVERAGE...AND UPSTREAM LO PRES
WAVE...FRONT SHOULD FIND THE MOTIVATION TO BEGIN A TOO LITTLE...TOO
LATE NWD ADVANCE AND WILL LIKELY FALL SHORT OF CLEARING THE NRN FA
BEFORE CDFNT ARRIVES THIS AFTERNOON AND MOVES THRU THIS EVENING TO
SWEEP IT ALL AWAY.  FAVORED COOLER METMOS TEMPS MUCH OF THE AREA...
AND WENT BELOW METMOS IN THE FAR NRN FA...WHERE WRM FROPA IS
DOUBTFUL.

NEW TSRA DEVELOPMENT SHOULD OCCUR BY MID AFTERNOON ALONG CDFNT AND
WILL PROBABLY BE A BIT FURTHER S AT INITIATION TIME THEN ORIGINALLY
ANTICIPATED.  THIS WILL THEN CONTINUE ITS DEVELOPMENT THRU THE
EVENING HOURS AS THE CDFNT IS EXPECTED TO CLEAR THE SRN FA BY
MIDNIGHT TONIGHT.  AFTERNOON DE-STABILIZATION...WHILE EXPECTED
ENOUGH TO RE-IGNITE TSRA ALONG FRONT...THE DEGREE TO WHICH IS IN
QUESTION AND PROBABLY WON/T REACH ITS FULL POTENTIAL.
NEVERTHELESS...SEVERE STORMS ARE EXPECTED AGAIN WITH CD FROPA THRU
THIS EVENING.

THE PERIODS OF HEAVY RAINFALL OVER THE PAST COUPLE OF DAYS HAVE
TAKEN THEIR TOLL AND WITH MORE LAST NIGHT...HAVE EXTENDED THE FFA
THRU THIS EVENING OVER MUCH OF THE FA...EXPANDING IT ALSO INTO CNTRL
MO WHERE A COUPLE ROUNDS OF HEAVY RAINFALL WILL CATCH THEM UP THIS
MORNING.

QUIET WX FINALLY ARRIVES BEGINNING TUESDAY...WITH A DANDY OF A DAY
EXPECTED WITH HIGHS IN THE LO-MID 80S AND LO HUMIDITY.  AMPLIFYING
H500 FLOW HEADING INTO MID WEEK WILL HELP ALLOW THIS FRONT TO DIVE
WELL S OF THE FA AND STAY TO THE S UNTIL AT LEAST THURSDAY...WHEN IT
WILL PASS TO OUR N AS A SHORT WRMFNT.  SHOULD SEE PERIOD OF MAINLY
DRY WX CONTINUE THROUGH THE END OF THE WORK WEEK...BUT WILL COME AT
A PRICE...WITH RETURN OF VERY WARM AND HUMID WX AND MAY MEAN SOME
HEAT ADVISORIES WILL BE NEEDED.

TES
&&

.AVIATION...
/646 AM CDT MON JUN 27 2011/
THUNDERSTORM COMPLEX MOVED THROUGH REGION WITH LOTS OF HIGH WINDS
AND DAMAGE BEING REPORTED. BEHIND THIS SYSTEM...ADDITIONAL SHOWERS
AND THUNDERSTORMS ARE PERSISTING ACROSS THE FORECAST AREA. ACTIVITY
TO SLOWLY WIND DOWN BY MID MORNING...THEN MORE ACTIVITY SHOULD FIRE
UP A COLD FRONT APPROACHES AREA. WILL SEE SOME MVFR CONDITIONS WITH
STORMS...OTHERWISE...JUST EXPECT VFR CONDITIONS. WINDS HAVE BEEN
HARD TO PIN DOWN DUE TO CONVECTION...BUT SHOULD EVENTUALLY BECOME
SOUTHERLY AHEAD OF COLD FRONT...THEN VEER TO THE NORTHWEST AROUND
19Z AT KUIN/KCOU...AND AROUND 00Z AT KSUS/KSTL.

SPECIFICS FOR KSTL...THUNDERSTORM COMPLEX MOVED THROUGH REGION WITH
LOTS OF HIGH WINDS AND DAMAGE BEING REPORTED NORTH OF ST. LOUIS
METRO AREA. BEHIND THIS SYSTEM...ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE PERSISTING ACROSS THE METRO AREA. ACTIVITY TO
SLOWLY WIND DOWN BY 16Z...THEN MORE ACTIVITY SHOULD FIRE UP A COLD
FRONT APPROACHES AREA. WILL SEE SOME MVFR CONDITIONS WITH STORMS.
OTHERWISE...JUST EXPECT VFR CONDITIONS. WINDS HAVE BEEN HARD TO PIN
DOWN DUE TO CONVECTION...BUT SHOULD EVENTUALLY BECOME SOUTHERLY
AHEAD OF COLD FRONT...THEN VEER TO THE NORTHWEST AROUND 00Z.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU
     MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY
     MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST.
     LOUIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 27, 4:33 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
433 AM CDT MON JUN 27 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
433 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA THROUGH THIS
EVENING. SOME STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND VERY HEAVY RAINFALL
THAT COULD CAUSE FLASH FLOODING. ISOLATED TORNADOES ARE ALSO
POSSIBLE...PARTICULARLY FOR THE SAINT LOUIS METRO AREA AND AREAS
TO THE SOUTH AND EAST OVER SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER PARTS OF SOUTHEAST
MISSOURI ON TUESDAY.

POTENTIALLY DANGEROUS HEAT AND HUMIDITY ARE SET TO BUILD INTO THE
REGION FOR THURSDAY AND FRIDAY...ESPECIALLY FOR THE SAINT LOUIS
METRO AREA...WITH HEAT INDEX VALUES REACHING AS HIGH AS 105
DURING THE AFTERNOON AND EARLY EVENING HOURS. THIS MAY CONTINUE
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING. SPOTTERS
ARE ENCOURAGED TO REPORT SEVERE WEATHER...HEAVY RAINFALL OF AN
INCH OR GREATER...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE.

TES

In the hours before

Special weather statement, Jun 27, 6:52 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 AM CDT MON JUN 27 2011

MOZ084-271230-
IRON MO-
652 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR IRON COUNTY UNTIL 730 AM CDT...

AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BIXBY...OR 24 MILES EAST OF SALEM...MOVING
EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IRONTON...
  BELLEVIEW...
  PILOT KNOB...
  GRANITE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROWNING
Local storm report, Jun 27, 7:17 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     PALMYRA                 39.80N  91.52W
06/27/2011                   MARION             MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN IN TOWN.

&&

BYRD
Local storm report, Jun 27, 7:55 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
755 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     HARRISBURG              39.14N  92.46W
06/27/2011                   BOONE              MO   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN IN NORTHWESTERN PORTIONS OF
            COUNTY.

&&

BYRD
Local storm report, Jun 27, 7:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     TSTM WND DMG     1 W COLUMBIA            38.95N  92.35W
06/27/2011                   BOONE              MO   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN ON WEST SIDE OF TOWN.

&&

BYRD
Local storm report, Jun 27, 7:57 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     TSTM WND DMG     ASHLAND                 38.77N  92.26W
06/27/2011                   BOONE              MO   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN. ONE TREE WAS BLOCKING LOG
            PROVIDENCE ROAD NORTH OF ASHLAND.

&&

BYRD
Local storm report, Jun 27, 8:11 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     FLASH FLOOD      EDINA                   40.17N  92.18W
06/27/2011                   KNOX               MO   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED INCLUDING ROUTES K... J... B AND
            HIGHWAY 11. ALSO... HIGHWAY 151 WAS CLOSED AT NOVELTY.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:18 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren14 min
Jun 26, 7:26 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage38 min
Jun 26, 8:28 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau65 days
Jun 26, 8:30 PM CDTFlash Flood WarningLSXKnox, Lewis12 hr
Jun 26, 8:34 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis41 min
Jun 26, 9:09 PM CDTRiver Flood WarningLSXLewis4 days
Jun 26, 9:09 PM CDTRiver Flood WarningLSXMarion5 days
Jun 26, 9:16 PM CDTSevere Thunderstorm WarningLSXLewis59 min
Jun 27, 12:11 AM CDTSevere Thunderstorm WarningLSXKnox19 min
Jun 27, 12:26 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby49 min
Jun 27, 12:52 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Montgomery, Pike and 1 more53 min
Jun 27, 12:55 AM CDTTornado WarningLSXMarion, Monroe, Ralls, Shelby20 min
Jun 27, 1:08 AM CDTTornado WarningLSXMarion, Monroe, Pike, Ralls37 min
Jun 27, 1:13 AM CDTSevere Thunderstorm WarningLSXLewis, Marion62 min
Jun 27, 1:27 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Saint Charles and 1 more63 min
Jun 27, 1:43 AM CDTTornado WarningLSXPike32 min
Jun 27, 2:04 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis41 min
Jun 27, 2:17 AM CDTSevere Thunderstorm WarningLSXCallaway, Crawford, Franklin, Gasconade, Jefferson, Montgomery and 5 more43 min
Jun 27, 2:42 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis48 min
Jun 27, 3:01 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Washington29 min
Jun 27, 3:14 AM CDTRiver Flood WarningLSXMarion4 days
Jun 27, 4:18 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau, Osage23 min
Jun 27, 8:25 AM CDTRiver Flood WarningLSXMarion4 days
Jun 27, 3:11 PM CDTRiver Flood WarningLSXFranklin, Warren22 days
Jun 27, 3:11 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis44 days
Jun 27, 5:19 PM CDTRiver Flood WarningLSXLincoln18 hr

Nearby

Areal Flood Warnings in Missouri, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.